Startseite Lower bound for the complexity of five-valued polarized polynomials
Artikel
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Lower bound for the complexity of five-valued polarized polynomials

  • Aleksandr S. Baliuk EMAIL logo und Anna S. Zinchenko
Veröffentlicht/Copyright: 11. Oktober 2017
Veröffentlichen auch Sie bei De Gruyter Brill

Abstract

The paper is devoted to the complexity of representation of q-valued functions by polarized polynomials and by matrix Kronecker forms of certain type. The complexity of a function is the minimal possible number of nonzero coefficients of a polynomial or a Kronecker form representing the function. It is known that for polynomial representation and representation by Kronecker forms of a certain type the maximal values of complexity in the class of all q-valued n-ary functions coincide. We establish the lower bound of these maximal values for five-valued functions.


Originally published in Diskretnaya Matematika (2016) 28,№4, 29–37 (in Russian).


References

[1] Peryazev N. A., “Complexity of Boolean functions in the class of polarized polynomial forms”, Algebra and Logic, 34:3 (1995), 177–179.10.1007/BF02341875Suche in Google Scholar

[2] Selezneva S. N., “On complexity of representation of multiple-valued logic functions as polarised polynomials”, Discrete Math. Appl., 12:3 (2002), 229–234.10.1515/dma-2002-0304Suche in Google Scholar

[3] Markelov N. K., “A lower estimate of the complexity of three-valued logic functions in the class of polarized polynomials”, Moscow Univ. Comput. Math. and Cyber., 36:3 (2012), 150–154.10.3103/S0278641912030041Suche in Google Scholar

[4] Alekseev V. B., Voronenko A. A., Selezneva S.N., “On the complexity of the realization of .k-valued logic functions by polarized polynomials”, Sb. Trudy V Mezhdunarodnoy konferentsii “Diskretnye modeli v teorii upravlyayushchikh sistem” (Ratmino, 26–29 maya 2003 g.), MAKS Press, M., 2003, 8–9 (in Russian).Suche in Google Scholar

[5] Baliuk A. S., Yanushkovsky G. V., “Upper bounds of the complexity of functions over finite fields in some classes of Kroneker forms”, Izvestiya Irkutskogo Gosud. Univ., Ser. «Matematika», 14 (2015), 3–17 (in Russian).Suche in Google Scholar

Received: 2016-2-27
Revised: 2016-6-15
Published Online: 2017-10-11
Published in Print: 2017-10-26

© 2017 Walter de Gruyter GmbH, Berlin/Boston

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/document/doi/10.1515/dma-2017-0029/pdf
Button zum nach oben scrollen